Equaline Sinus + Allergy PE, Maximum Strength, Tablets

Does not contain gluten. Chlorpheniramine maleate 4mg (antihistamine). Phenylephrine HCI 10 mg (nasal decongestant). Relieves: sneezing, itchy eyes, runny nose; sinus pressure & congestion. Pseudoephedrine free. Compare to Sudafed PE Sinus + Allergy active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Sudafed PE Sinus + Allergy). Supervalu Quality Guaranteed: Were committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. www.supervalu-ourownbrands.com. Other information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number.